# SDR FDEA202401170084

- Difficulty date: January 17, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 6,487 hours, 3,236 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113T510223G
- Part serial: 009774
- Condition: Delaminated
- Location: Zone 500
- Part time: 6,487 hours, 3,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPOILER #1 UPPER SKIN WITH DELAMINATED. LH WING SPOILER #1 UPPER SKIN WAS REPAIRED IAW B767 SRM 57-70-01-2R REP 1 PAG 1-4 AND   SRM 51-70-17-06 PAR 4.A FIG 10 PAG 24,48 REV 88 DEC 25/2023.
